# SDR 97ZZZX1489

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Tie
- Condition: Corrosion
- Location: Bs 560 S19r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, CORROSION WAS NOTED ON STR TIE S19R AT FS 560.
